Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Liquid stool, flu like symptoms, stomach pain, fever, vomiting. What does this mean?

I have been pooping liquid stool up for the last 2 days . I would lay down and get an urge to go. This is a constant every couple minutes. I also have stomachs pains. I felt a bit feverish when it started so I thought it could be flu like but now feel fine with no urge to vomit but Im still pooping al the liquid i drink constantly and not having to pee often at ALL. What does this mean?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are suffering from acute infectious enteritis. For which this is all what you have to do:
1.A course of antibiotics like ofloxacin
2. Take lots of liquid to maintain hydration level
3. Regular ORS

If not improved in three days , then visit a Gastroenterologist

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor